# SDR MCCA202402150176

- Difficulty date: February 7, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N262AG
- Make and model: Stbros SD330
- Aircraft serial: SH3120
- Aircraft time: 19,950 hours, 14,535 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: DS3452578XA
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM TAB CABLE BROKE AFTER TAKEOFF
